# SDR VE72002F00000

- Difficulty date: January 8, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N687AE
- Make and model: Cessna 441
- Aircraft serial: 4410087
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: NAS561P628
- Condition: Sheared
- Location: Trunnion
- Part time: 4,614 hours
- Component: Trunnion, Cessna
- Component part number: 574111513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO SLOTTED PIN FAILURE OF 4410175 THIS AIRCRAFT WAS INSPECTED AND FOUND TO HAVE BOTH FORWARD SLOTTED PINS ON THE MAIN LANDING GEAR TRUNION PIVOT PINS PARTIALLY SHEARED.  PINS LOCATED ON FORWARD POSITION LEFT AND RIGHT MAIN LANDING GEAR TRUNNION.
